# SDR AALA2019121869022

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 56,375 hours, 23,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT BUTTON ON AFT FLIGHT ATTENDANT PANEL WAS ILLUMINATED RED. MAINTENANCE RESET EMERGENCY EXIT TEST BUTTON AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
